# SDR ASOA2012120502602

- Difficulty date: November 19, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,497 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE STRAP CORRODED AT RBL 27 TO FLOOR SUPPORT AT FS 559.  BLENDED OUT CORROSION IAW REO 601R-53-51-203.
